# SDR REXA2025100600907

- Difficulty date: July 29, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Part number: M390291101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BOTH LATCH PIN INTERCOSTALS AT STGR 27 FOUND CORROSION ON ATTACHED FLANGE OF FS364 BL0.  REMOVED AND REPLACED BROKEN SPLICE (SP124) (P/N: M81714/12-20D-2) (P/N: M39029/1-101) IAW CRJ 700 ESPM 20-44-09 AND IAW CRJ 700 ESPM 20-16-43, OPERATIONAL TEST OF MAIN AVIONICS COMPARTMENT DOOR IS GOOD IAW CRJ 700 AMM TASK 52-42-00-710-801 (CONFIG A01)"
